Can some antibiotics make your period start?

6
Bernard Pollich asked a question: Can some antibiotics make your period start?
Asked By: Bernard Pollich
Date created: Sun, Jan 31, 2021 7:41 AM
Date updated: Fri, Jun 24, 2022 5:44 AM

Content

Top best answers to the question «Can some antibiotics make your period start»

Can antibiotics Screw Up Your period?

  • Antibiotics can interfere with your body's mechanism, which secretes the human chorionic gonadotrophin hormone (hCG) and cause uterus shedding to delay your period. This will happen mainly because the available estrogen will be reduced to cause a change in your cycle for it to become irregular.

5 other answers

Can antibiotics affect your period? When antibiotics are prescribed and taken, they can have an impact on your menstrual cycle, even if they were not prescribed specifically for an infection of the reproductive system. i.e urinary tract infections, bacterial infections and some yeast infections.

There's no scientific link between most antibiotics and the menstrual cycle, yet many women are convinced that antibiotics make their periods go out of whack. Often, the stress of being sick is enough to cause a delay in your period, as it's a well-known culprit when it comes to late and missed periods.

being sick can affect your period. it can delay it or it might even come early. i'm not sure about the antibiotics but i would think that anything you put in your body will have some sort of an affect on it. after all, that's what medicine is for. i'm gonna bet that it's probably due to the fact that you've been sick. sickness is a stress to the body and can cause as i stated above, your ...

Can antibiotics affect your period? Antibiotics do not cause late, early, or absent periods or heavy and prolonged menstruation. The most likely cause for an irregular period on antibiotics is usually the infection for which an antibiotic was prescribed.

If you're on the Pill, you can manipulate when you’ll get your period and when you won’t. According to Dr. Valerie French, MD, an assistant professor of obstetrics and gynecology at the University...

Your Answer